They said they are using it as a temperary med for her until we see if the rash is related to her Trileptal. I was afraid the klonopin would knock her out but didn't seem to affect her.
My daughter started this when she was 2 (she is almost 6 now). It is a life saver for us. She has a reaction to most meds and this one just makes her a little hyper whenever we go up. It is everything for her-one of her seizure meds, her dysautonomia med, and her rescue med. Most children get drowsy on it and I know it can be addictive so you go up and down slowly on it. Good luck with it, hopefully it will help your girl.
I will reitirate what Paula said, it can be addictive. With that said however it was a lifesaver for our son. Klonopin was added to the trio of my sons meds when he was 4 and it got his seizures under control. He was on Depakote, Topamax and Klonopin for about 3 years, he is now 13 and off all seizure meds. So it can be a tremedous benefit.